# SDR UPS98828108

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532977
- Condition: Cracked
- Location: Nr 1 Stub Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, VERTICAL ATTACHMENT ANGLE ON THE I/B SIDE OF THE NR 1 STUB WING CRACKED IN RADIUS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-21 AND DWG 9753297.
